Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/56025
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: 't Hooft-Polyakov monopoles in lattice SU(N)+ adjoint Higgs theory
Author: Edwards, S.
Mehta, D.
Rajantie, A.
Von Smekal, L.
Citation: Physical Review. D. Particles, Fields, Gravitation and Cosmology, 2009; 80(6):1-16
Publisher: American Physical Soc
Issue Date: 2009
ISSN: 1550-7998
1550-2368
Statement of
Responsibility: 
S. Edwards, D. Mehta, A. Rajantie, and L. von Smekal
Abstract: We investigate twisted C-periodic boundary conditions in SU(N) gauge field theory with an adjoint Higgs field. We show that with a suitable twist for even N one can impose a nonzero magnetic charge relative to residual U(1) gauge groups in the broken phase, thereby creating a ’t Hooft-Polyakov magnetic monopole. This makes it possible to use lattice Monte Carlo simulations to study the properties of these monopoles in the quantum theory.
Rights: ©2009 American Physical Society
RMID: 0020092870
DOI: 10.1103/PhysRevD.80.065030
Appears in Collections:Physics publications

Files in This Item:
File Description SizeFormat 
hdl_56025.pdfPublished version427.4 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.